# SDR 2000UALA00721

- Difficulty date: November 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 63,292 hours, 36,109 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Part time: 63,292 hours, 36,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD AFT FLAP UPPER SURFACE HAS TWO DOLLAR SIZE AREAS OF INTERGRANULAR CORROSION WITH HOLES THROUGH THE SKIN. SUPPLEMENTAL DATA UPDATE RH OUTBD AFT FLAP REPLACED WITH SERVICEABLE UNIT.
